MathSciNet Relay Station
MathSciNet bibliographic data
MR2964691 46E35 (28A12 32A37 42B35)
Cho, Hong Rae; Zhu, Kehe Fock-Sobolev spaces and their Carleson measures. J. Funct. Anal. 263 (2012), no. 8, 2483–2506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement